Journal article

Minimality of toric arrangements

  • d'Antonio, Giacomo FB3 Mathematik und Informatik, Universität Bremen, Bremen, Germany
  • Delucchi, Emanuele Département de Mathématiques, Université de Fribourg, Fribourg, Switzerland
    2015
Published in:
  • Journal of the European Mathematical Society. - 2015, vol. 17, no. 3, p. 483–521
English We prove that the complement of a toric arrangement has the homotopy type of a minimal CW-complex. As a corollary we deduce that the integer cohomology of these spaces is torsionfree.We apply discrete Morse theory to the toric Salvetti complex, providing a sequence of cellular collapses that leads to a minimal complex.
Faculty
Faculté des sciences et de médecine
Department
Département de Mathématiques
Language
  • English
Classification
Mathematics
License
License undefined
Identifiers
Persistent URL
https://folia.unifr.ch/unifr/documents/304650
Statistics

Document views: 4 File downloads:
  • del_mta.pdf: 1